# SDR SWAA2022021165179

- Difficulty date: April 19, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 31,189 hours, 18,322 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNL 193B HAS A DENT THAT IS DELAMINATED ON THE LOWER SKIN. DELAMINATION MESURES 1.0' X 1.25' / REINSTALLED 193B PANEL REF. E.O. 39874; PART 2A. REPAIRED PER SRM 51-70-04.
